# SDR EIAA2000105

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: 112U80141
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - RIGHT WING WS 669.5 RIB INBD STRUT FITTING MOST UPPER FASTENER HOLES 2 EACH FOUND CRACKED.  SUPPORT FITTING REPLACED PER BSB 747-54A2159 REV 2 FIG 45 AND EIA EO 57-747-1386-94 REV F.  (X)
